Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Asymptotic expansion for transport processes in semi-Markov media


Authors: A. A. Pogorui and Ramón M. Rodríguez-Dagnino
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 83 (2010).
Journal: Theor. Probability and Math. Statist. 83 (2011), 127-134
MSC (2010): Primary 60J25; Secondary 35C20
Published electronically: February 2, 2012
MathSciNet review: 2768853
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study asymptotic expansions for a solution of the singularly perturbed equation for a functional of a semi-Markov random evolution on the line. By using the method for solutions of singularly perturbed equations, we obtain the solution in the form of a series of regular and singular terms. The first regular term satisfies a diffusion-type equation, and the first singular term is a semi-group with the infinitesimal operator of the respective related bivariate process. Each regular and singular term can be calculated recursively.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60J25, 35C20

Retrieve articles in all journals with MSC (2010): 60J25, 35C20


Additional Information

A. A. Pogorui
Affiliation: Zhytomyr State Ivan Franko University, Velyka Berdychivs’ka St. 40, Zhytomyr 10008, Ukraine
Email: pogor@zu.edu.ua

Ramón M. Rodríguez-Dagnino
Affiliation: Centro de Electrónica y Telecomunicaciones, ITESM, E. Garza Sada 2501 Sur, C.P. 64849, Monterrey, N.L., México
Email: rmrodrig@itesm.mx

DOI: http://dx.doi.org/10.1090/S0094-9000-2012-00846-6
PII: S 0094-9000(2012)00846-6
Keywords: Asymptotic expansion, semi-Markov, random evolution, singular perturbed equation
Received by editor(s): October 20, 2009
Published electronically: February 2, 2012
Additional Notes: We thank ITESM, Campus Monterrey, through the Research Chair in Telecommunications, for the support provided in the development of this work
Article copyright: © Copyright 2012 American Mathematical Society